# SDR DALA2023070305332

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,778 hours, 14,515 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4054582) FLT. CREW REPORTS ELEC. SMELL IN COCKPIT AND CENTER PEDESTAL BACK LIGHTS FLICKERING. INSTALLED NEW CONTROL STAND CONTROL STAND PANEL IAW B737 AMM 33-11. OPS CHECKS GOOD.
